# SDR SWIA201333433

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 27,253 hours, 23,194 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

A GEAR DISAGREE WARNING MSG.  MAIN GEAR SHOWED DOWN AND LOCKED.  NOSE GEAR DID NOT COME DOWN.  TOWER VISUALLY VERIFIED AND WIND NOISE SUGGESTED NOSE DOORS WERE OPEN BUT NOSE GEAR WAS NOT DOWN.  AFTER SEVERAL MINUTES WITH GEAR HANDLE DOWN BEFORE WE WERE ABLE TO RUN QRH.  NOSE GEAR FELL ON ITS OWN TO DOWN AND LOCKED.  TOWER VISUALLY VERIFIED NOSE GEAR DOWN, LANDED NORMALLY.  (FLT 5653)  REPLACED NLG SELECTOR VALVE.  OPS CHECK GOOD AT THIS TIME.  ALSO PERFORMED EMERGENCY EXTENSION WITH NO GEAR DISAGREES NOTED.  P/N ON/OFF 750006000  S/N ON 0065  S/N OFF 1825
